Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
firegirl1310

Long Term Side Effect With Alcohol?

Recommended Posts

Hey everyone,

I went on a 6 month Accutane treatment, using Isotretinoin. It worked wonders clearing up my acne, although I did have a really bad side effect that messed with my eyes. Other than that I loved Accutane and think it is an amazing acne medicine. I finished the treatment in March and since then I have noticed that every time I drink alcohol I get sick. No matter how little the amount of alcohol it is I drink by the end of the night my stomach makes all the alcohol come back up. I was just wondering if anyone else has ever had any reaction like this? I was completely fine drinking alcohol before my treatment.

Thanks!

Share this post


Link to post
Share on other sites

I've honestly never heard of this before. Definitely have WHILE on the course, but not AFTER. How long have you been off it? Sometimes, depending on people's bodies, Accutane's side effects take longer to subside.

Share this post


Link to post
Share on other sites

I finished accutane in March so it's been 7 months. And as far a my eyes go they are much better, although with my wearing contacts they do dry out much faster than they used to. Attached is a picture of what happened with my eyes during treatment.

0908000624.jpg

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×